# SDR DALA2017072005601

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 74,353 hours, 33,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY MOUNT BAD ON CENTER LIGHT EMERGENCY BATTERY POWER SUPPLY, REPLACED THE POWER SUPPLY UNIT.
